Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    16
  • views
    5774

Day 3 Of Accutane/claravis

pmejia27

829 views

Nothing much to say, no side affects (yet). Intial break out starting.... My skin is getting oiler and its purging .. my oil is thicker but im thankfull my skin routine became more simple.. Thats about it keep you guys updated later on. xx



2 Comments


Recommended Comments

Today I`m in day 4, but i was wondering , i got some brakouts i know first will become worse but already?i mean other people said only after 2 weeks has become worse , but mine..what are you sayin'?

Share this comment


Link to comment

well i have these tiny white heads and theres not alot and if i do get the white heads it pops and disappears very quick. thats the process.. accutane is taking out your oil and all the acne you have will come out its flushing it out :) nothing bad.. pretty good sign that your body is working with it.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×